# SDR DL76S060137

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 47,287 hours, 22,464 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TAXI OUT, 5 MINS AFTER NR 2 ENG WAS STARTED ODOR ALL OVER CABIN.  RETURNED TO GATE.  SMELL HAD DISSIPATED UPON RETURN TO GATE.  FOUND GASPAR FAN INOP.  RAN BOTH ENGS AND PACKS, NO SMELL NOTED.  REPLACED GASPER FAN.
